# SDR SWAA2017050313554

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 31,484 hours, 18,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 116A911041
- Condition: Cracked
- Location: Le Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521MB CRACKED AT INBOARD FORWARD RIGHT CORNER.     REPAIRED THE PANEL IAW EA.
